Skip to Main content Skip to Navigation
Journal articles

Path integral approach to birth-death processes on a lattice

L. Peliti
Abstract : The Fock space formalism for classical objects first introduced by Doi is cast in a path integral form and applied to general birth-death processes on a lattice. The introduction of suitable auxiliary variables allows one to formulate random walks with memory and irreversible aggregation processes in a Markovian way, which is treatable in this formalism. Existing field theories of such processes are recovered in the continuum limit. Implications of the method for their asymptotic behaviour are briefly discussed.
Document type :
Journal articles
Complete list of metadata

Cited literature [3 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/jpa-00210092
Contributor : Archives Journal de Physique Connect in order to contact the contributor
Submitted on : Tuesday, January 1, 1985 - 8:00:00 AM
Last modification on : Tuesday, January 1, 1985 - 8:00:00 AM
Long-term archiving on: : Wednesday, April 14, 2010 - 10:15:58 PM

File

ajp-jphys_1985_46_9_1469_0.pdf
Explicit agreement for this submission

Identifiers

Collections

AJP

Citation

L. Peliti. Path integral approach to birth-death processes on a lattice. Journal de Physique, 1985, 46 (9), pp.1469-1483. ⟨10.1051/jphys:019850046090146900⟩. ⟨jpa-00210092⟩

Share

Metrics

Record views

155

Files downloads

2515